Aug 7, 2009
thanks, Dr Young . I work rotating shifts (one week on days/one week on nights), he wanted to put me on another med, but said I would have to take it at bed time, guess that why he selected Trizivir, will talk to him about waht you said. I live in the US in Atlanta,GA
| Response from Dr. Young
Hello and good to hear back from you.
So, I'm happy to hear that your doctor factors in your life- and work-styles into the treatment selection. I'd agree that Atripla (or any efavirenz-based treatment) would be difficult for someone who works rotating shifts (like my actors, musicians, pilots and firefighters).
That said, there are several well-studied (and guideline-recommended) options that use two NRTIs with something besides efavirenz. Namely the newer boosted protease inhibitors or integrase inhibitor. We have many patients like you who opt down this pathway, and do very well on regimens like boosted Lexiva, Prezista or Reyataz; the newest option uses twice-daily raltegravir (Isentress).
I'd suggest these alternatives when you speak to your doctor.
Be well and have a great weekend, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Red Spots After Masturbation Worried I Have HIV
- Burning Urethra After Lap Dance Worried I Have HIV
- Erectile Dysfunction After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Fever After Vaginal Sex Worried I Have HIV
- Penis Discharge After Anal Sex Bottom Worried I Have HIV
- Penis Discharge After Rubbing Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.